# SDR CALA2023020800352

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 108,440 hours, 23,241 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 433BL
- Condition: Not Reported
- Location: #1 Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 REF LP 3779230 FOUND PNL 433BL MISSING. REPLACED PNL . REF LP3779230. PARTS USED:  19-5453-3-0016,QTY :1 ENGINE NUMBER 1 PYLON OUTBOARD ROUND COVER MISSING. INSTALLED NEW PANEL AS PER IPC 54-53-01-5 LANYARD CONNECTED PANEL IS PRE PAINTED ACFT OK TO CONTINUE
